Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||Sharp upperbounds for the number of large amplitude limit cycles in polynomial lienard sytems|
|Authors: ||DUMORTIER, Freddy|
|Issue Date: ||2012|
|Publisher: ||AMER INST MATHEMATICAL SCIENCES|
|Citation: ||DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 32 (5), p. 1465-1479|
|Abstract: ||In  and  upperbounds have been given for the number of large amplitude limit cycles in polynomial Lienard systems of type (m, n) with m < 2n + 1, m and n odd. In the current paper we improve the upperbounds from  and  by one unity, obtaining sharp results. We therefore introduce the "method of cloning variables" that might be useful in other cyclicity problems.|
|Notes: ||Dumortier, F (reprint author), Univ Hasselt, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.
|ISI #: ||000299997100002|
|Type: ||Journal Contribution|
|Validation: ||ecoom, 2013|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.